首页 | 本学科首页   官方微博 | 高级检索  
文章检索
  按 检索   检索词:      
出版年份:   被引次数:   他引次数: 提示:输入*表示无穷大
  收费全文   2篇
  神经病学   2篇
  1996年   2篇
排序方式: 共有2条查询结果,搜索用时 31 毫秒
1
1.
The Ictal Bradycardia Syndrome   总被引:14,自引:10,他引:4  
2.
Movement Disorders Associated with the Use of Gabapentin   总被引:8,自引:7,他引:1  
Summary: Purpose : We report two cases of unusual movement disorders associated with the use of gabapentin (GBP) in patients being treated for epilepsy who were otherwise neuro-logically intact.
Methods : We describe two cases of unusual movement disorders associated with the use of GBP.
Results : There were significant differences in the clinical findings between the two cases. In the first case, movements were very pronounced and the patient was in oculogyric crisis. Movements in the second case were quite subtle but nonetheless problematic for the patient. In each case, discontinuation of GBP led to rapid resolution of the movements, although a single dose of lorazepam was used in the first case.
Conclusions : Although formal electrophysiologic studies have not been performed, the movements associated with GBP use appear to be dystonic or myoclonic. Discontinuation of GBP led to rapid resolution of the movements. In severe cases, as in patients with oculogyric crisis, small doses of a benzodi-azepine (BZD) appear to be efficacious and safe.  相似文献
1
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号